# SDR CA960424004

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Oil Filter
- Condition: Clogged
- Location: Rgb
- Part time: 10,103 hours
- Component: Pwa, PW123
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN)#1 ENGINE RGB CHIP DETECTOR AND OIL FILTER CLOGGED FLAG WARN.   METAL FOUND IN CHIP DETECTOR AND FILTER ENGINE REPLACED
